About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 635165, 12 pages
http://dx.doi.org/10.1155/2011/635165
Research Article

Asymptotical Stability of Nonlinear Fractional Differential System with Caputo Derivative

1Department of Mathematics, Shanghai University, Shanghai 200444, China
2School of Mathematics and Computational Science, China University of Petroleum (East China), Qingdao 266555, China
3Electrical and Computer Engineering Department, Utah State University, Logan, UT 84322-4160, USA

Received 18 April 2011; Accepted 14 June 2011

Academic Editor: Fawang Liu

Copyright © 2011 Fengrong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [11 citations]

The following is the list of published articles that have cited the current article.

  • Chunhai Kou, Huacheng Zhou, and Changpin Li, “Existence And Continuation Theorems Of Riemann-Liouville Type Fractional Di Fferential Equations,” International Journal of Bifurcation and Chaos, vol. 22, no. 4, 2012. View at Publisher · View at Google Scholar
  • Hadi Delavari, Reza Ghaderi, and Shaher Momani, “Reply to "Comments on "Fuzzy fractional order sliding mode controller for n onlinear systems, Commun Nonlinear Sci Numer Simulat 15 (2010) 963-978"",” Communications In Nonlinear Science And Numerical Simulation, vol. 17, no. 10, pp. 4010–4014, 2012. View at Publisher · View at Google Scholar
  • Mohammad Reza Faieghi, Hadi Delavari, and Dumitru Baleanu, “A note on stability of sliding mode dynamics in suppression of fractional-order chaotic systems,” Computers and Mathematics with Applications, vol. 66, no. 5, pp. 832–837, 2013. View at Publisher · View at Google Scholar
  • A. G. Butkovskii, S. S. Postnov, and E. A. Postnova, “Fractional integro-differential calculus and its control-theoretical applications. II. Fractional dynamic systems: Modeling and hardware implementation,” Automation and Remote Control, vol. 74, no. 5, pp. 725–749, 2013. View at Publisher · View at Google Scholar
  • Wei Jiang, “Uniform stability of fractional neutral systems: a Lyapunov-Krasovskii func tional approach,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Yanfen Lu, Ranchao Wu, and Zhiquan Qin, “Asymptotic stability of nonlinear fractional neutral singular systems,” Journal of Applied Mathematics and Computing, 2013. View at Publisher · View at Google Scholar
  • Tore Bakka, “H-infinity static output-feedback control design with constrained informati on for offshore wind turbine system,” Journal Of The Franklin Institute-Engineering And Applied Mathematics, vol. 350, no. 8, pp. 2244–2260, 2013. View at Publisher · View at Google Scholar
  • Margarita Rivero, Sergei V. Rogosin, José A. Tenreiro Machado, and Juan J. Trujillo, “Stability of Fractional Order Systems,” Mathematical Problems in Engineering, vol. 2013, pp. 1–14, 2013. View at Publisher · View at Google Scholar
  • Sajjad Shoja Majidabad, Heydar Toosian Shandiz, and Amin Hajizadeh, “Nonlinear fractional-order power system stabilizer for multi-machine power systems based on sliding mode technique,” International Journal of Robust and Nonlinear Control, 2014. View at Publisher · View at Google Scholar
  • Sajjad Shoja Majidabad, Heydar Toosian Shandiz, and Amin Hajizadeh, “Decentralized sliding mode control of fractional-order large-scale nonlinear systems,” Nonlinear Dynamics, 2014. View at Publisher · View at Google Scholar
  • Francesco Carrara, Alessandro Finocchiaro, and Giuseppe Palmisano, “A 90-nm CMOS 5-Mbps Crystal-Less RF-Powered Transceiver for Wireless Sensor Network Nodes,” Ieee Journal of Solid-State Circuits, vol. 49, no. 2, pp. 335–346, 2014. View at Publisher · View at Google Scholar